# SDR 0100511223

- Difficulty date: January 3, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 109,502 hours, 25,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN THE RT MAIN LANDING GEAR WHEEL WELL FRAME AT BS 1505.  REPAIRED PER EA 12-181629.
